The Annals of Mathematical Statistics

On the Independence of a Sample Central Moment and the Sample Mean

R. G. Laha, E. Lukacs, and M. Newman

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 31, Number 4 (1960), 1028-1033.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177705675

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177705675

Mathematical Reviews number (MathSciNet)
MR119297

Zentralblatt MATH identifier
0095.33203

Citation

Laha, R. G.; Lukacs, E.; Newman, M. On the Independence of a Sample Central Moment and the Sample Mean. Ann. Math. Statist. 31 (1960), no. 4, 1028--1033. doi:10.1214/aoms/1177705675. http://projecteuclid.org/euclid.aoms/1177705675.


Export citation